# SDR CALA2021031200315

- Difficulty date: March 12, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 94,562 hours, 12,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK DEEP-CYCLE TEST FOUND R4 BATTERY M33408 CAN NOT KEEP LT ON 15 MINUTES,REF HAECO NON-ROUTINE NO.V9427552 ORIGINATED BY EMP V905404 SPEC NO.B777-33-3-7019. PERFORMED BY EMP V907744, REPLACED THE R4 BATTERY PACK M33408 AND DO THE INSTALLATION TEST, THE TEST RESULT NORMAL,REF AMM 33-51-06-960-802 REV.90.
